advertisement
Question
Posted by: Yuko | 2008/11/25

Yellow Eyes

Hi Doc.

My b/f' s eyes have been yellow for the past 2weeks.
He has been ussing eye drop,allergy pills for prev.eye problem he had.What could be wrong with him or what could be the cause of it?will it return to normal or is there anything that he can get at the pharmacy?or should he consult Dr.?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Y

My advice: Let him see a doctor. This may have many causes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement